Sarah (way_too_random) wrote in vaginapagina,
Sarah
way_too_random
vaginapagina

IUD and discharge

Hello vp-ers!
I had a mirena IUD inserted in October, and everything has been going smoothly. I have had one light period shortly after it was inserted, and no spotting or periods since then. (This was expected on my part, I had the same effect with the depo shot.) However, the past few days I have had what seems like very weak cramping, or as I've heard more accurately described here, there is more of an awareness than actual uncomfort. I've also had an increase in discharge, enough to wear a pantyliner so it doesnt soak through my underwear. The discharge isnt abnormal or different than my regular discharge, theres just more of it. I've also had a huge boost in my sex drive, which was normal for before when I was on my period. I guess I was just wondering if this sounded normal for someone with a mirena? could this just be a "replacement" for my period? Or could the discharge be a result of me having sex more often recently? I'm just curious. Thanks in advance for any input!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment